Alert archive / New York / Freeze Warnings in 2009

Freeze Warning 2, NWS New York, NY

April 29, 2009Suffolk County, New York

NWS New York, NY issued this freeze warning at Apr 29, 2009, 2:50 PM EDT for Suffolk County, New York. It took effect at Apr 30, 2009, 12:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2009, 2:50 PM EDT (18:50 UTC)
In effect from
Apr 30, 2009, 12:00 AM EDT
Expired
Apr 30, 2009, 5:10 AM EDT
In force
5 hr
Issued by
NWS New York, NY

County Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 17 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2009-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2009-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KOKX 291850
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
250 PM EDT WED APR 29 2009

...FROSTY OVERNIGHT FOR RURAL LOCATIONS...

.HIGH PRESSURE...LIGHT WINDS AND MOSTLY CLEAR SKIES WILL RESULT IN
FROST FOR THE RURAL AREAS OVERNIGHT. 

NYZ079-081-300300-
/O.NEW.KOKX.FZ.W.0002.090430T0400Z-090430T1200Z/
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
250 PM EDT WED APR 29 2009

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY. 

TEMPERATURES IN THE RURAL AND FARMING REGIONS OF EASTERN LONG
ISLAND WILL DROP INTO THE 20S OVERNIGHT. IN ADDITION TO THE
FREEZING TEMPERATURES...A HEAVY FROST WILL OCCUR. THIS WILL KILL
SENSITIVE PLANTS. RESIDENTS AND FARMERS WILL NEED TO PROTECT
EMERGING TENDER VEGETATION AND ANNUALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CTZ005>008-NJZ002-NYZ067-068-300300-
/O.NEW.KOKX.FR.Y.0002.090430T0400Z-090430T1200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-
250 PM EDT WED APR 29 2009

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY. 

TEMPERATURES OVERNIGHT WILL DROP DOWN INTO THE LOWER AND MID
30S...WITH SOME FREEZING TEMPERATURES IN THE PROTECTED VALLEYS.
AREAS OF FROST WILL FORM AND RESIDENTS SHOULD TAKE PRECAUTION TO
PROTECT ANY TENDER VEGETATION SUCH AS ANNUALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JST
2 follow-up statements
000 
WWUS71 KOKX 300210
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1010 PM EDT WED APR 29 2009

...FROSTY OVERNIGHT FOR RURAL LOCATIONS...

.HIGH PRESSURE...LIGHT WINDS AND MOSTLY CLEAR SKIES WILL RESULT
IN FROST FOR THE RURAL AREAS OVERNIGHT.

NYZ079-081-301015-
/O.CON.KOKX.FZ.W.0002.090430T0400Z-090430T1200Z/
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
1010 PM EDT WED APR 29 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. 

TEMPERATURES IN THE RURAL AND FARMING REGIONS OF EASTERN LONG
ISLAND WILL DROP INTO THE 20S OVERNIGHT. IN ADDITION TO THE
FREEZING TEMPERATURES...A HEAVY FROST WILL OCCUR. THIS WILL KILL
SENSITIVE PLANTS. RESIDENTS AND FARMERS WILL NEED TO PROTECT
EMERGING TENDER VEGETATION AND ANNUALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CTZ005>008-NJZ002-NYZ067-068-301015-
/O.CON.KOKX.FR.Y.0002.090430T0400Z-090430T1200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-
1010 PM EDT WED APR 29 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. 

TEMPERATURES OVERNIGHT WILL DROP DOWN INTO THE LOWER AND MID
30S...WITH SOME FREEZING TEMPERATURES IN THE PROTECTED VALLEYS.
AREAS OF FROST WILL FORM AND RESIDENTS SHOULD TAKE PRECAUTION TO
PROTECT ANY TENDER VEGETATION SUCH AS ANNUALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS71 KOKX 300910
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
510 AM EDT THU APR 30 2009

...FROST ACROSS NORTHERN NEW LONDON COUNTY EARLY THIS MORNING...

.HIGH PRESSURE...LIGHT WINDS AND MOSTLY CLEAR SKIES WILL RESULT
IN FROST FOR NORTHERN NEW LONDON COUNTY.

NYZ079-081-301015-
/O.CAN.KOKX.FZ.W.0002.000000T0000Z-090430T1200Z/
NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
510 AM EDT THU APR 30 2009

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE
WARNING. 

FREEZING TEMPERATURES...AND LIKELY ANY FROST...THIS MORNING WILL
BE LIMITED TO THE PINE BARRENS REGION. SINCE THIS AREA COMPRISES
LESS THAN HALF OF THE AFFECTED ZONES...THE WARNING HAS BEEN
CANCELLED.

$$

CTZ005>007-NJZ002-NYZ067-068-301015-
/O.CAN.KOKX.FR.Y.0002.000000T0000Z-090430T1200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
WESTERN PASSAIC-ORANGE-PUTNAM-
510 AM EDT THU APR 30 2009

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FROST
ADVISORY. 

A COMBINATION OF INCREASING CLOUD COVER AND SLIGHTLY STRONGER THAN
EXPECTED WIND...HAS PRECLUDED TEMPERATURES FROM FALLING ENOUGH
TO PROMOTE WIDESPREAD FROST FORMATION THIS MORNING. THEREFORE THE
FROST ADVISORY HAS BEEN CANCELLED. 

$$

CTZ008-301200-
/O.CON.KOKX.FR.Y.0002.000000T0000Z-090430T1200Z/
NORTHERN NEW LONDON-
510 AM EDT THU APR 30 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

TEMPERATURES EARLY THIS MORNING WILL DROP DOWN INTO THE LOWER AND
MID 30S...WITH SOME FREEZING TEMPERATURES IN THE PROTECTED
VALLEYS. AREAS OF FROST WILL FORM AND RESIDENTS SHOULD TAKE
PRECAUTION TO PROTECT ANY TENDER VEGETATION SUCH AS ANNUALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MALOIT

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Apr 29, 11:51 AM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Apr 29, 11:51 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1151 AM EDT WED APR 29 2009

.SYNOPSIS...
CANADIAN HIGH PRESSURE BUILDS OVER NEW ENGLAND THIS AFTERNOON AND
THEN MOVES OFF THE COAST TONIGHT. THIS ALLOWS A WARM FRONT TO
APPROACH THE REGION FROM THE SOUTHWEST LATE THURSDAY FOLLOWED BY A
COLD FRONT FROM THE NORTHWEST FRIDAY NIGHT. THE FRONT WILL STALL
JUST TO THE SOUTH OF THE REGION FOR THE WEEKEND AS HIGH PRESSURE
TRIES TO BUILD IN FROM THE NORTH.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONTINENTAL POLAR AIR MASS OVER THE REGION THIS AFTERNOON WITH
TEMPS RUNNING IN THE LOWER 60S - JUST SLIGHTLY BELOW NORMAL. LOTS
OF THIN CIRRUS...BUT STILL ALLOWING FOR A MOSTLY SUNNY DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
DRY THROUGH THURSDAY WITH COOL CANADIAN HIGH PRESSURE IN CONTROL.
LOWS TONIGHT...OTHER THAN IN NYC...WILL BE BELOW NORMAL MAINLY IN
THE 30S. CIRRUS SHOULD MOVE OUT THIS EVENING. THIS COULD ALLOW FOR FROST
ADVISORIES/FREEZE WARNINGS IN THE COLDER LOCALS. WHILE THE
NORTHERN AREAS GROWING SEASON DOES NOT TECHNICALLY STARTS UNTIL
MAY 1ST, TEMPERATURES IN THE 90S THE PAST FEW DAYS HAVE GREEN-UP
WELL UNDERWAY. WILL EVALUATE TEMPS CLOSELY AND ISSUE ANY NEEDED FROST
ADVISORIES OR FREEZE WARNINGS BY 3 PM.

THURSDAY WILL BE A TAD WARMER ACROSS THE INTERIOR THAN
TODAY...WHILE COASTAL AREAS WILL BE ABOUT THE SAME...AS MIXING
BEING LIMITED TO AROUND 900 MB DUE TO SUBSIDENCE INVERSION FROM
SFC HIGH AND RIDGING ALOFT...PREVENTS US FROM FEELING FULL IMPACT
OF WARMING ABOVE THAT LEVEL.

RAIN MOVES IN FROM W TO E THURSDAY NIGHT AHEAD OF A WARM
FRONT...THEN TAPERS OFF FRIDAY MORNING AS IT CLEARS THE TRI-STATE
TO THE NORTHEAST. USED A BLEND OF MET/MAV POPS. ONCE IN THE WARM
SECTOR FRIDAY AFTERNOON/EARLY EVENING...APPEARS COULD BE ENOUGH
INSTABILITY FOR SOME SHOWERS AND POSSIBLY THUNDERSTORMS MAINLY
FROM NYC NORTH AND WEST (HAVE NEGATIVE LI/S AND SHOWALTER
INDICES...LOW LEVEL THETA-E POOLING...AND MARGINAL CAPE
(50-100J/KG). FOR NOW HAVE CHANCE POPS ACROSS ENTIRE CWA FRIDAY
AFTERNOON/EARLY EVENING...BUT NOT AS CONFIDENT ABOUT CHANCES
ACROSS LONG ISLAND/COASTAL CT. AFTER SOLAR HEATING
SUBSIDES...LIKELY WILL HAVE LULL IN PRECIP FOR THE BULK OF FRIDAY
EVENING...THEN INCREASING PRECIP CHANCES FROM NW TO SE AS COLD
FRONT MOVES DOWN FROM UPSTATE NY. INCREASE THUNDER CHANCES LATE
FRIDAY NIGHT AS LOOKS LIKE WILL BE UNDER INFLUENCE OF 40-50 KT LOW
LEVEL JET AHEAD OF THE FRONT.

TEMPERATURES THURSDAY NIGHT THROUGH FRIDAY NIGHT WILL FEATURE
ABOVE NORMAL LOWS (DUE TO CLOUD COVER) AND SLIGHTLY ABOVE NORMAL
HIGHS (CLOUD COVER LIMITING FROM GETTING MUCH ABOVE NORMAL).

AS FOR FRONTAL TIMING/PLACEMENT...PREFER FASTER NAM/ECMWF
PLACEMENT BY 12Z SAT...AS GFS IS HAVING CONVECTIVE FEEDBACK
ISSUES...RESULTING IN A SURFACE WAVE DEVELOPING ALONG THE FRONT
OVER PA FRIDAY NIGHT...SLOWING THE FRONTS FORWARD PROGRESS THROUGH
OUR REGION. SINCE THE LOW TO MID LEVEL FORCING THAT DEVELOPS THIS
LOW IS VERY SUSPECT...SO IS THE LOW ITSELF. BELIEVE THAT GFS
FRONTAL TIMING WOULD BE SIMILAR TO NAM/ECMWF IF NOT FOR THE BOGUS
SURFACE WAVE IT DEVELOPS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
NOT A REAL HIGH CONFIDENCE FORECAST...WITH DIFFERENCES IN THE
GUIDANCE OVER FRONTAL PLACEMENT THROUGH THE PERIOD. FOR NOW IT
APPEARS THE HIGH BEHIND THE FRONT WILL BE STRONG ENOUGH TO PUSH
IT TO OUR SOUTH DURING THE DAY ON SATURDAY...BUT APPEARS TO BE
ENOUGH SHORTWAVE ENERGY TO BUILD A WAVE ALONG THE FRONT AND FORCE
IT BACK NORTH SUNDAY...AND LEAVE IT STALLED OUT NEAR LONG ISLAND
AT LEAST INTO MONDAY NIGHT IF NOT INTO TUESDAY...WITH WAVES OF LOW
PRESSURE RIDING ALONG THE FRONT. DIFFERENCES IN THE TIMING OF THE
WAVES MAKE BIG DIFFERENCES BETWEEN GFS AND ECMWF WHEN WET/DRY
PERIODS ARE...SO RUN LOW CHANCE POPS SUN-TUE...THOUGH DO NOT
EXPECT THE ENTIRE TIME TO BE WET...JUST NOT CONFIDENT ENOUGH YET
TO PLACE IN A DRY PERIOD YET. FOR NOW APPEARS WILL BE ON THE COLD
SIDE OF THE BOUNDARY...SO EXPECT TEMPERATURES NEAR TO BELOW
NORMAL.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
VFR AS HIGH PRESSURE BUILDS SOUTHEAST ACROSS NEW ENGLAND MOVING
OFF CAPE COD FOR THURSDAY.

WINDS WILL THEN VEER E-SE THIS AFTERNOON AS HIGH PRESSURE
TRANSITIONS ACROSS NEW ENGLAND.

NO WX IMPACTS FORESEEN FOR NYC METRO.

OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY...
APPROACHING WARM FRONT MAY BRING SUB-VFR CONDITIONS LATE THU
NIGHT/FRI MORNING...ESPECIALLY TO COASTAL TERMINALS. COLD FROPA ON
SAT MAY ALSO BRING SUB-VFR CONDITIONS.

&&

.MARINE...
QUIET CONDITIONS ARE EXPECTED TONIGHT THROUGH THU NIGHT...WITH
HIGH PRESSURE OVER THE WATERS. THEN THE PRESSURE GRADIENT TIGHTENS
UP ENOUGH AFTER WARM FROPA AND WELL AHEAD OF AN APPROACHING COLD
FRONT TO BUILD OCEAN SEAS TO SCA LEVELS FRI INTO SAT...AND THERE
COULD BE A PERIOD OF 25-KT GUSTS LATE FRI NIGHT JUST AHEAD OF THE
COLD FRONT. WAVEWATCH SEAS LOOK TOO HIGH IN THIS TIME FRAME AND
CUT BACK BY ABOUT 25 PERCENT...WITH HIGHEST SEAS UP TO 8 FT OUT
EAST LATE FRI NIGHT.

COLD FROPA TAKES PLACE ON SAT. HAZARDOUS OCEAN SEAS MAY LINGER INTO
SAT NIGHT.

&&

.HYDROLOGY...
EXPECT GENERALLY A QUARTER OF AN INCH OR LESS OF RAIN WITH THE
WARM FRONTAL PASSAGE THURSDAY NIGHT/FRIDAY MORNING. THEN FROM
AROUND A TENTH TO AROUND ONE-THIRD OF AN INCH OF RAIN WITH
CONVECTION AHEAD OF THE COLD FRONT FROM LATE FRIDAY INTO SATURDAY
MORNING. THERE IS TO MUCH UNCERTAINTY TO MAKE ANY MEANINGFUL
ESTIMATION OF EXPECTED RAINFALL EARLY NEXT WEEK.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...PFM
NEAR TERM...JST/PFM
SHORT TERM...PFM
LONG TERM...PFM
AVIATION...BG/JM
MARINE...BG
HYDROLOGY...PFM
Hazardous weather outlook, Apr 29, 5:19 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
519 AM EDT WED APR 29 2009

CTZ005>008-NJZ002-NYZ067>070-081-300930-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHEASTERN SUFFOLK-
519 AM EDT WED APR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST IS LIKELY LATE TONIGHT. A FROST ADVISORY AND/OR
POSSIBLY A FREEZE WARNING MAYBE NEEDED FOR LATE TONIGHT. STAY TUNED
FRO FURTHER UPDATES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-CTZ009>012-NJZ003>006-011-
NYZ071>080-300930-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
QUEENS-NASSAU-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-
519 AM EDT WED APR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

MALOIT

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:50 PM EDTFrost AdvisoryOKXOrange, Putnam17 hr

Nearby

Freeze Warnings in New York, 2009Every freeze warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.